skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters

Results 1 - 10 of 127  for Great Falls College MSU

Results 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

Hypermetabolism of phenytoin as a cause of treatment failure

Lebrun, L H ; Villeneuve, J P

Clinical neuropharmacology, March 1983, Vol.6(1), pp.67-70 [Peer Reviewed Journal]

No full-text

View all versions
2
Material Type:
Article
Add to e-Shelf

Benzodiazepine withdrawal seizures: analysis of 48 case reports.

Fialip, J ; Aumaitre, O ; Eschalier, A ; Maradeix, B ; Dordain, G ; Lavarenne, J Fialip, J (correspondence author) ; Fialip, J (record owner)

Clinical neuropharmacology, December 1987, Vol.10(6), pp.538-544 [Peer Reviewed Journal]

No full-text

View all versions
3
Material Type:
Article
Add to e-Shelf

Long-lasting movement disorder induced by intravenous phenytoin administration for status epilepticus. A case report.

Kurata, K ; Kido, H ; Kobayashi, K ; Yamaguchi, N Kurata, K (correspondence author) ; Kurata, K (record owner)

Clinical neuropharmacology, October 1988, Vol.11(5), pp.467-471 [Peer Reviewed Journal]

No full-text

View all versions
4
Material Type:
Article
Add to e-Shelf

Pregnancy and parkinsonism. A case report without problem.

Allain, H ; Bentue-Ferrer, D ; Milon, D ; Moran, P ; Jacquemard, F ; Defawe, G Allain, H (correspondence author) ; Allain, H (record owner)

Clinical neuropharmacology, June 1989, Vol.12(3), pp.217-219 [Peer Reviewed Journal]

No full-text

View all versions
5
Material Type:
Article
Add to e-Shelf

Baclofen intoxication: report of four cases and review of the literature.

Lee, T H ; Chen, S S ; Su, S L ; Yang, S S Lee, T H (correspondence author) ; Lee, T H (record owner)

Clinical neuropharmacology, February 1992, Vol.15(1), pp.56-62 [Peer Reviewed Journal]

No full-text

View all versions
6
Material Type:
Article
Add to e-Shelf

Clomipramine-induced tourettism in obsessive-compulsive disorder: clinical and theoretical implications

Moshe, K ; Iulian, I ; Seth, K ; Eli, L ; Joseph, Z

Clinical neuropharmacology, August 1994, Vol.17(4), pp.338-43 [Peer Reviewed Journal]

No full-text

View all versions
7
Material Type:
Article
Add to e-Shelf

Clozapine for the control of hemiballismus

Bashir, K ; Manyam, B V

Clinical neuropharmacology, October 1994, Vol.17(5), pp.477-80 [Peer Reviewed Journal]

No full-text

View all versions
8
Material Type:
Article
Add to e-Shelf

Abnormalities of antioxidant metabolism in a case of Friedreich's disease

Helveston, W ; Cibula, J E ; Hurd, R ; Uthman, B M ; Wilder, B J

Clinical neuropharmacology, June 1996, Vol.19(3), pp.271-5 [Peer Reviewed Journal]

No full-text

View all versions
9
Material Type:
Article
Add to e-Shelf

Pupillary changes associated with the development of stimulant-induced mania: a case report.

Rosse, R B ; Johri, S K ; Deutsch, S I Rosse, R B (correspondence author) ; Rosse, R B (record owner)

Clinical neuropharmacology, June 1997, Vol.20(3), pp.270-275 [Peer Reviewed Journal]

No full-text

View all versions
10
Material Type:
Article
Add to e-Shelf

Clozapine induced polyserositis

Catalano, G ; Catalano, M C ; Frankel Wetter, R L

Clinical neuropharmacology, August 1997, Vol.20(4), pp.352-6 [Peer Reviewed Journal]

No full-text

View all versions

Results 1 - 10 of 127  for Great Falls College MSU

Results 1 2 3 4 5 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Creation Date 

From To
  1. Before 1996  (7)
  2. 1996 To 2001  (25)
  3. 2002 To 2007  (23)
  4. 2008 To 2014  (47)
  5. After 2014  (25)
  6. More options open sub menu

Suggested New Searches

Ignore my query and look for everything

by this author/creator:

  1. Catalano, M C
  2. Catalano, G
  3. Kotler, M
  4. Lerner, V
  5. Lerner, Vladimir

Searching Remote Databases, Please Wait